# SDR AALA201709069011

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 14,176 hours, 5,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT AT ROW 6.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-19.
